# SDR GTIA000268

- Difficulty date: August 2, 2000
- Submitted: October 17, 2000
- Operation: Air carrier
- Aircraft: N808NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49504
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 60030951
- Part serial: 22399
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DTW - EMERGENCY CEILING LIGHTS ROWS 19-21 IS INOPERATIVE.  REMOVED AND REPLACED BATTERY POWER SUPPLY PACK AND OPS CHECK GOOD IAW MM 33-50-00.  (M)
